New Aspects of Immunogenic Tumors Within Different Fractional Operators
No Thumbnail Available
Date
2019
Journal Title
Journal ISSN
Volume Title
Publisher
Asme
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
This paper presents a new mathematical formulation in fractional sense describing the asymptotic behavior of immunogenic tumor growth. The new model is investigated through different fractional operators with and without singular kernel. An efficient numerical technique to solve these equations is also suggested. Comparative results with experimental data verify that the fractional-order growth model covers the real data better than the integer model of tumor growth. Thus, more precise models can be provided by the fractional calculus (FC), which helps us to examine better the complex dynamics. Finally, numerical results confirming the theoretical analysis are provided.
Description
Ullah, Malik Zaka/0000-0003-2944-0352
ORCID
Keywords
Turkish CoHE Thesis Center URL
Fields of Science
Citation
Ullah, Malik Zaka; Al-Aidarous, Eman S.; Baleanu, Dumitru, "New Aspects of Immunogenic Tumors Within Different Fractional Operators", Journal of Computatonal and Nonlinear Dynamics, Vol. 14, No. 4, (2019).
WoS Q
Q3
Scopus Q
Q2

OpenCitations Citation Count
4
Source
Volume
14
Issue
4
Start Page
End Page
PlumX Metrics
Citations
CrossRef : 3
Scopus : 5
Captures
Mendeley Readers : 4
Google Scholar™

OpenAlex FWCI
0.4592246
Sustainable Development Goals
3
GOOD HEALTH AND WELL-BEING

4
QUALITY EDUCATION

7
AFFORDABLE AND CLEAN ENERGY

9
INDUSTRY, INNOVATION AND INFRASTRUCTURE

10
REDUCED INEQUALITIES

12
RESPONSIBLE CONSUMPTION AND PRODUCTION

16
PEACE, JUSTICE AND STRONG INSTITUTIONS

17
PARTNERSHIPS FOR THE GOALS
